Show simple item record

dc.creatorKhurana, Surjit Singhes
dc.date2017-04-12
dc.date.accessioned2025-10-06T15:05:06Z
dc.date.available2025-10-06T15:05:06Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1422
dc.identifier10.4067/S0716-09172007000300003
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255538
dc.descriptionLet E1, E2 be Hausdorff locally convex spaces with E2 quasi-complete, and T : E1 → E2 a continuous linear map. Then T maps bounded sets of E1 into relatively weakly compact subsets of E2 if and only if T is continuous with quasi-Mackey topology on E1. If E1 has quasi-Mackey topology and E2 is quasi-complete, then a sequentially continuous linear map T : E1 → E2 is an unconditionally converging operator.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1422/1209
dc.rightsCopyright (c) 2007 Proyecciones. Journal of Mathematicsen
dc.sourceProyecciones (Antofagasta); Vol. 26 No. 3 (2007); 253-257en
dc.sourceProyecciones. Revista de Matemática; Vol. 26 Núm. 3 (2007); 253-257es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2007
dc.titleQuasi - mackey topologyes
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record